MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404303
Medical Device Problem Codes Failure to Cycle (1142); Material Discolored (1170); Inflation Problem (1310); Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Discomfort (2330)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing pain at the base of the penis and spontaneous insufflation of the prosthesis after completely emptying the cylinders with an inflatable penile prosthesis (ipp).The ipp remains implanted and active.Magnetic resonance imaging was completed, a caliber difference between the cylinder in the distal portion was observed.An ultrasound found a reduction in the ipsilateral caliper.
 
Additional Manufacturer Narrative
Correction: b1, b2.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the patient is experiencing pain and discomfort at the base of the penis and spontaneous insufflation of the prosthesis after completely emptying the cylinders with an inflatable penile prosthesis (ipp).The ipp remains implanted and active.Magnetic resonance imaging was completed, a caliber difference between the cylinder in the distal portion was observed.An ultrasound found a reduction in the ipsilateral caliper.The patient followed-up with the physician on (b)(6) 2020.The physician completed another mri and observed bulging of the left cylinder, that was suggestive of prosthetic aneurysm, as a result there was compression of the white tunica and consequent thinning of the wall.The bulging of the cylinder are causing discomfort and the physician has requested to revise the device.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9944028
Report Number2183959-2020-01956
Device Sequence Number13893822
Product Code FHW
UDI-Device Identifier00878953005744
UDI-Public00878953005744
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/29/2023
Device Model Number72404303
Device Catalogue Number72404303
Device Lot Number1000109518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer04/20/2020
12/15/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/20/2020
01/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR